Doctor insights on:
Do Lidoderm Patches Get You High
Lidoderm patch high: Lidoderm patches should not get you high unless you are taking so many that you are getting a toxic level of Lidocaine in your system. The toxic effects of Lidocaine are more often seen when it is given intravenously but can occur by other routes. Lidocaine toxicity can be very dangerous. Only take medications as they have been prescribed. ...Read moreGet help from a doctor now ›
I have a friend that smokes lidoderm patches. What can happend to her if she keeps on doin it? Is she trying to get high on them?
Lidoderm patches good for neuropathic pain?? I don't really seem to get any benefit from them even using 3 patches at a time
My urin is fine no funny smell or color lidoderm patches don't help at all and pain is lowr bk on both sides so is that evn my kidneys?
Fibromyalgia Use Lidoderm patches for pain relief. Insurance won't pay for and I cannot afford them. Any substitute or other suggestions?
A few options: Make sure you are following with a primary care doctor or rheumatologist. Consider oral medications such as gapapentin or Lyrica, amitriptyline.... If you don't want to take oral medications, consider having medications compounded into a topical form ...Read moreGet help from a doctor now ›
- Talk to a doctor live online for free
- Can lidoderm patches get you high?
- How do you get high blood pressure after gallbladder removal are they related?
- Do muscle relaxers get you high?
- Why do you get so thirsty when you eat foods high in sodium?
- Do pain relievers get you high?
- Effects of clonazepam
- How do you get high risk hpv?
- Can cyclobenzaprine 10 mg get you high?
- Talk to a dermatologist online for free